# SDR 7SJA2021060650002

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N525MN
- Make and model: Emb EMB-500
- Aircraft serial: 50000235
- Aircraft time: 2,530 hours, 1,881 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 215K262
- Condition: Debonded
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE PILOT FELT A HEAVY VIBRATION, THE KAPA TOWER WAS NOTIFIED, AN EMERGENCY DECLARED, A FLY OVER DEEMED THE TIRE STILL ATTACHED AND INFLATED. THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO MAINTENANCE. UPON INSPECTION THE TREAD OF THE LEFT MAIN TIRE WAS MISSING BUT PROPERLY INFLATED. THE AIRCRAFT SUSTAINED MINOR DAMAGE TO THE LOWER FLAP. THE WHEEL AND TIRE WAS REPLACED WITH A REPAIRED/NEW UNIT AND DEPARTED UNDER A SPECIAL FLIGHT PERMIT FOR FLAP REPAIRS.
